# SDR 2016FA0000495

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: General aviation
- Aircraft: N2225A
- Make and model: Cessna 172S
- Aircraft serial: 172S10467
- Aircraft time: 4,813 hours
- Engine: Lyc IO360L2A
- Engine time: 4,813 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 4,813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND THE NR 2 CYLINDER EXHAUST PUSHROD ABNORMALLY WORN,
